MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? DUODENAL; STENT, METALLIC, EXPANDABLE, DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX? DUODENAL; STENT, METALLIC, EXPANDABLE, DUODENAL
Model Number M00555870
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h6: imdrf patient code e2114 captures the reportable event of duodenal perforation.Imdrf impact code f08 captures the patient's hospital admission as a result of the adverse event.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral stent was implanted to treat a duodenal obstruction in the duodenal third portion during a duodenal stent procedure performed on (b)(6) 2025.On (b)(6) 2025, the patient was admitted to the emergency department, where a duodenal perforation was diagnosed.On (b)(6) 2025, the patient was informed of the complication.The exact cause and clinical details of the perforation remain undetermined.No additional adverse patient effects were reported.

Brand Name
WALLFLEX? DUODENAL
Common Device Name
STENT, METALLIC, EXPANDABLE, DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22719746
Report Number3005099803-2025-03810
Device Sequence Number15754813
Product Code MUM
UDI-Device Identifier08714729902508
UDI-Public(01)08714729902508(17)260902(10)34758797
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K200257
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberM00555870
Device Catalogue NumberM00555870
Device Lot Number0034758797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/05/2025
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown